Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the zeros of a polynomial and its derivative


Authors: A. W. Goodman, Q. I. Rahman and J. S. Ratti
Journal: Proc. Amer. Math. Soc. 21 (1969), 273-274
MSC: Primary 30.11
MathSciNet review: 0239062
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. K. Hayman, Research problems in function theory, The Athlone Press University of London, London, 1967. MR 0217268
  • [2] Morris Marden, The Geometry of the Zeros of a Polynomial in a Complex Variable, Mathematical Surveys, No. 3, American Mathematical Society, New York, N. Y., 1949. MR 0031114

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.11

Retrieve articles in all journals with MSC: 30.11


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0239062-6
Article copyright: © Copyright 1969 American Mathematical Society